Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Worsening anxiety and depression, feel cold and clammy followed by hot flushes, dizziness, jelly feeling in legs. More serious?

I have recently been to the doctor, and diagnosed with severe depression and anxiety. This was around a month ago now. I have had up and down days, but more recently, as in the last couple of days, I have been getting worse, and feeling worse.

Most of the time, I am cold and clammy. Then, I will get hot flushes and a dizzy, light-headed feeling, and like my legs are made of jelly. I'm also sweating a lot, and very fatigued; I can not concentrate on even the most basic tasks anymore.

My question is this; is this just my depression and anxiety getting slightly worse, or should I go and see my doctor in case it is anything more serious? And if it is anything more serious, can you suggest what it may be? I really don't want to bother my doctor if I don't need to, as I do spend a lot of time in her office!
Asked On : Mon, 8 Apr 2013
Answers:  2 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

You seem to have an exacerbation of your anxiety symptoms. However, there may be other reasons you are going through these symptoms. One of the other reasons that you might be having these symptoms is because you might be going through perimenopausal symptoms. You might want to increase the dose of your medication but make sure you are following the instructions of your doctor. Using yoga, pranayama and regular exercise may also be helpful to relieve your anxiety. Contacting your social services department may also be of help.

I hope this helped with your question. Take care and have a lovely day !
Answered: Mon, 8 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Nehal Shah's  Response
thanks for using health care magic.
I have gone through your available history.
your current symptoms may be because of one out of the following.
1- worsening of anxiety which is the most likely diagnosis.
2 - If you are on drugs, particularly on Selective serotonin inhibitors, than sometimes it may cause these symptoms.
3- very very rare physical cause but i must assume your doctor has ruled out.
I think you should consult the doctor again for your symptoms.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor